<  Back to the Polytechnique Montréal portal

Stochastic Stability and Guaranteed Cost Control of Discrete- Time Uncertain Systems With Markovian Jumping Parameters

El-Kébir Boukas and P. Shi

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29827/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 8, no. 13)
Publisher: Wiley
DOI: 10.1002/(sici)1099-1239(1998110)8:13<1155::aid-rnc380>3.0.co;2-f
Official URL: https://doi.org/10.1002/%28sici%291099-1239%281998...
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Boukas, E.-K., & Shi, P. (1998). Stochastic Stability and Guaranteed Cost Control of Discrete- Time Uncertain Systems With Markovian Jumping Parameters. International Journal of Robust and Nonlinear Control, 8(13), 1155-1167. https://doi.org/10.1002/%28sici%291099-1239%281998110%298%3a13%3c1155%3a%3aaid-rnc380%3e3.0.co%3b2-f

Statistics

Dimensions

Repository Staff Only

View Item View Item